Upper Bound of Second Hankel Determinant for Bi-Bazilevic̆ Functions


ALTINKAYA Ş. , Yalcin S.

Mediterranean Journal of Mathematics, vol.13, no.6, pp.4081-4090, 2016 (Journal Indexed in SCI Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 6
  • Publication Date: 2016
  • Doi Number: 10.1007/s00009-016-0733-5
  • Title of Journal : Mediterranean Journal of Mathematics
  • Page Numbers: pp.4081-4090
  • Keywords: Analytic functions, Bi-Bazilevic functions, Hankel determinant, UNIVALENT FUNCTIONS, COEFFICIENT BOUNDS, CONVEX FUNCTIONS, SUBCLASS

Abstract

© 2016, Springer International Publishing.A function is said to be bi-Bazilevic̆ in the open unit disk U if both the function and its inverse are Bazilevic̆ there. Making use of the Hankel determinant, in this work, we obtain coefficient expansions for Bi-Bazilevic̆ functions.